Alert archive / Tennessee / River Flood Warnings in 2019
River Flood Warning 2, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Jan 1, 2019, 9:10 AM CST for Perry County, Tennessee. It took effect at Jan 2, 2019, 4:48 AM CST. It was in force for 8 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 1, 2019, 9:10 AM CST (15:10 UTC)
- In effect from
- Jan 2, 2019, 4:48 AM CST
- Expired
- Jan 2, 2019, 12:58 PM CST
- In force
- 8 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
County Perry County, TN
The radar
The Ft Campbell radar (KHPX), 111 km from the middle of the area, began a volume at 15:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Buffalo River near Lobelville (LBVT1). The gauge peaked at 13.92 ft at Jan 2, 2019, 11:00 AM CST.
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 18 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03604400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
073
WGUS44 KOHX 011510
FLWOHX
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Nashville TN
910 AM CST Tue Jan 1 2019
...The National Weather Service in Nashville, Tn has issued a flood warning for
the following rivers in middle Tennessee...
Buffalo River Near Lobelville affecting Perry County
. Heavy rainfall has caused the Buffalo River near Lobelville to rise above
Flood Stage. Water Levels will crest on Wednesday, and then slowly subside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC135-020309-
/O.NEW.KOHX.FL.W.0002.190102T1048Z-190104T0200Z/
/LBVT1.1.ER.190102T1048Z.190103T0000Z.190103T2000Z.NO/
910 AM CST Tue Jan 1 2019
The National Weather Service in Nashville, Tn has issued a
* Flood Warning for
The Buffalo River Near Lobelville
* From late tonight until Thursday evening.
* At 08AM Tuesday the stage was...12.6 feet
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* The river is forecast to rise above flood stage early tomorrow and continue
rising to near 14.5 feet tomorrow evening. The river will fall below flood
stage Thursday early afternoon.
* At 16.0 feet...Flood waters cover Route 438 south of Lobelville near
Beardstown and it may be impassable. Extensive agricultural land along the
river is flooded as well.
* At 14.0 feet...Gilmer Bridge Rd and Russell Creek Rd begin to flood. Leeper
Bottom and Qualls Bend Rd become flooded as well. Water approaches portions of
Highway 438 south of Lobelville near Beardstown.
* At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated.
* At 10.0 feet...Water inundates low lying areas and agricultural land along the
river.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$
214 follow-up statements
702
WGUS84 KOHX 020308
FLSOHX
Flood Statement
National Weather Service Nashville TN
908 PM CST Tue Jan 1 2019
...The Flood Warning continues for the following rivers in Tennessee...
Buffalo River Near Lobelville affecting Perry County
. Heavy rainfall has caused the Buffalo River near Lobelville to rise above
Flood Stage. Water Levels will crest on Wednesday, and then slowly subside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC135-021507-
/O.CON.KOHX.FL.W.0002.190102T1012Z-190103T1600Z/
/LBVT1.1.ER.190102T1012Z.190102T1800Z.190103T1000Z.NO/
908 PM CST Tue Jan 1 2019
The Flood Warning continues for
The Buffalo River Near Lobelville
* From Wednesday Morning until Thursday Morning.
* At 08PM Tuesday the stage was 12.6 feet.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* At 16.0 feet...Flood waters cover Route 438 south of Lobelville near
Beardstown and it may be impassable. Extensive agricultural land along the
river is flooded as well.
* At 14.0 feet...Gilmer Bridge Rd and Russell Creek Rd begin to flood. Leeper
Bottom and Qualls Bend Rd become flooded as well. Water approaches portions of
Highway 438 south of Lobelville near Beardstown.
* At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$947
WGUS84 KOHX 021516
FLSOHX
Flood Statement
National Weather Service Nashville TN
916 AM CST Wed Jan 2 2019
...The flood warning continues for the following rivers in Tennessee...
Buffalo River Near Lobelville affecting Perry County
. The Buffalo River at Lobelville will crest at flood stage at noon today.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC135-030000-
/O.EXT.KOHX.FL.W.0002.000000T0000Z-190103T0000Z/
/LBVT1.1.ER.190102T1800Z.190102T1800Z.190102T1800Z.NO/
916 AM CST Wed Jan 2 2019
...Flood Warning extended until 01/02 18:00...The Flood Warning continues for
The Buffalo River Near Lobelville
* From this afternoon until 01/02 18:00.
* At 08AM Wednesday the stage was 13.8 feet.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* The river is forecast to rise above flood stage this afternoon and continue
rising to 14.0 feet 01/02 12:00. The river will fall below flood stage this
afternoon.
* At 16.0 feet...Flood waters cover Route 438 south of Lobelville near
Beardstown and it may be impassable. Extensive agricultural land along the
river is flooded as well.
* At 14.0 feet...Gilmer Bridge Rd and Russell Creek Rd begin to flood. Leeper
Bottom and Qualls Bend Rd become flooded as well. Water approaches portions of
Highway 438 south of Lobelville near Beardstown.
* At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated.
* At 10.0 feet...Water inundates low lying areas and agricultural land along the
river.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$462
WGUS44 KOHX 021711
FLWOHX
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Nashville TN
1111 AM CST Wed Jan 2 2019
Buffalo River Near Lobelville affecting Perry County
. The Buffalo River near Lobelville is expected to crest at flood stage on Wednesday afternoon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC135-030000-
/O.CON.KOHX.FL.W.0002.000000T0000Z-190103T0000Z/
/LBVT1.1.ER.190102T1800Z.190102T1800Z.190102T1800Z.NO/
1111 AM CST Wed Jan 2 2019
The Flood Warning continues for
The Buffalo River Near Lobelville
* Until this evening.
* At 10AM Wednesday the stage was...13.9 feet
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* The river is forecast to rise above flood stage this afternoon and continue
rising to near 14.0 feet this afternoon. The river will fall below flood stage
this afternoon.
* At 16.0 feet...Flood waters cover Route 438 south of Lobelville near
Beardstown and it may be impassable. Extensive agricultural land along the
river is flooded as well.
* At 14.0 feet...Gilmer Bridge Rd and Russell Creek Rd begin to flood. Leeper
Bottom and Qualls Bend Rd become flooded as well. Water approaches portions of
Highway 438 south of Lobelville near Beardstown.
* At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated.
* At 10.0 feet...Water inundates low lying areas and agricultural land along the
river.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$592
WGUS84 KOHX 021858
FLSOHX
Flood Statement
National Weather Service Nashville TN
1258 PM CST Wed Jan 2 2019
...The flood warning is cancelled for the following rivers in Tennessee...
Buffalo River Near Lobelville affecting Perry County
. The Buffalo River near Lobelville has crested at 13.94 feet...just below flood
stage...and the flood warning has been cancelled. A new flood advisory has been
issued.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC135-021928-
/O.CAN.KOHX.FL.W.0002.000000T0000Z-190102T1900Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1258 PM CST Wed Jan 2 2019
The Flood Warning is cancelled for
The Buffalo River Near Lobelville
* Until 01/02 13:00.
* At 12PM Wednesday the stage was 13.9 feet.
* Flood stage is 14.0 feet.
* At 16.0 feet...Flood waters cover Route 438 south of Lobelville near
Beardstown and it may be impassable. Extensive agricultural land along the
river is flooded as well.
* At 14.0 feet...Gilmer Bridge Rd and Russell Creek Rd begin to flood. Leeper
Bottom and Qualls Bend Rd become flooded as well. Water approaches portions of
Highway 438 south of Lobelville near Beardstown.
* At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated.
* At 10.0 feet...Water inundates low lying areas and agricultural land along the
river.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Jan 1, 9:10 AM CST, 0 minutes earlier.
Area forecast discussion, Jan 1, 9:10 AM CST, 0 minutes before
Area Forecast Discussion National Weather Service Nashville TN 910 AM CST Tue Jan 1 2019 .UPDATE... FOR MORNING DISCUSSION. && .DISCUSSION... Happy New Year! It's relatively quiet across Middle TN at update time this morning. Mostly cloudy skies and temperatures are hovering the 40s. We'll warm up a little more today, but clouds will mitigate too much of a warm up. After all of yesterday's rainfall, our focus is now on Middle TN rivers, many of which are in Action Stage (not quite to Flood Stage), and a few that are now forecast to go into Flood Stage over the next day or so. The hopes are that rivers can recede a bit in the next 24-36 hours because rains are going to return to the mid-state as early as tomorrow afternoon. We're not forecasting much through Wednesday night, but another inch is possible Thursday night going into Friday. More on that with the full forecast package this afternoon. For more on the rivers that are in Action or Flood Stage, please visit water.weather.gov/ahps. && .AVIATION... 12Z TAF DISCUSSION. CIGS have been MVFR at all sites except CKV, where skies are currently SKC. Models continue to indicate that CIGS at CKV/BNA/MQY/CSV will remain (or return to) MVFR through the day. Light fog may also reduce visibilities Wednesday morning. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......Unger AVIATION........Schaper
Hazardous weather outlook, Jan 1, 5:06 AM CST, 4 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 506 AM CST Tue Jan 1 2019 TNZ005>011-023>034-056>066-075-077>080-093>095-021115- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 506 AM CST Tue Jan 1 2019 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Rain chances return Wednesday and continue through Saturday morning, which may lead to localized flooding and additional rises on area rivers. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Schaper
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 31, 6:29 PM CST | River Flood Advisory | OHX | Hickman | 17 hr |
| Dec 31, 6:54 PM CST | River Flood Advisory | OHX | Giles | 35 hr |
| Dec 31, 7:00 PM CST | River Flood Advisory | OHX | Hickman | 25 hr |
| Dec 31, 7:12 PM CST | River Flood Advisory | OHX | Bedford | 6 hr |
| Dec 31, 10:46 PM CST | River Flood Advisory | OHX | Lawrence | 13 hr |
| Jan 1, 5:49 AM CST | River Flood Advisory | OHX | Maury | 9 hr |
| Jan 1, 7:00 AM CST | River Flood Advisory | OHX | Davidson | 28 hr |
| Jan 1, 9:05 AM CST | River Flood Warning | OHX | Hickman | 3 days |
| Jan 1, 9:31 AM CST | River Flood Advisory | OHX | Davidson | 31 hr |
| Jan 1, 10:31 AM CST | River Flood Advisory | OHX | Montgomery, Robertson | 22 hr |
| Jan 1, 10:35 AM CST | River Flood Advisory | OHX | Davidson | 30 hr |
| Jan 1, 11:05 AM CST | River Flood Advisory | OHX | Bedford | 28 hr |
| Jan 1, 1:49 PM CST | River Flood Advisory | OHX | Davidson, Williamson | 3 hr |
Nearby
River Flood Warnings in Tennessee, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.